# SDR YENA200306

- Difficulty date: April 27, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 1,360 hours, 548 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A LOW LEVEL INTERMITTENT ALARM HEARD DURING ROLL OUT 5-7 SEC, A STRONG ELECTRICAL ODOR.  SHOWED CREW REGARDING THE COCKPIT DOOR ENTRANCE DEY PAD THAT IF A BUTTON IS PUSHED, THE NOISE HEARD IS SAME BUT LOWER TONE. PERFORMED OPS CHECK OF COCKPIT DOOR, SYS OPS CHECK GOOD.  UNABLE TO DUPLICATE.  INSPECTED COCKPIT AREA & INSTRUMENTS, FWD & MAIN E/E BAY.  NO SIGN OF DEFECT OR ODOR FROM ELECTRICAL BURN.  CHECKED PACKS FOR POSSIBLE CAUSE, NO FAULT.  TOOK A/C OUT FOR HIGH POWER RUN.  TRANS ELECTRICAL SEVERAL TIMES, NO SYS DEFECT NOTED.  INSPECTED ENTIRE LIVE TV SYS, NO FAULT NOTED.  DUE TO LTV AFT BAY SMOKE DETECTOR ALARM TONE SIMILAR TO COCKPIT KEY PAD INSPECT SYS WITH NO FAULT NOTED.  SYSTEM OPS CHECK GOOD.
